Extremal synthesis of attracting sets for operator-differential
Doklady Akademii Nauk, Tome 331 (1993) no. 4, pp. 416-418
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1993_331_4_a8,
author = {V. I. Ivanenko and V. S. Mel'nik},
title = {Extremal synthesis of attracting sets for operator-differential},
journal = {Doklady Akademii Nauk},
pages = {416--418},
year = {1993},
volume = {331},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1993_331_4_a8/}
}
V. I. Ivanenko; V. S. Mel'nik. Extremal synthesis of attracting sets for operator-differential. Doklady Akademii Nauk, Tome 331 (1993) no. 4, pp. 416-418. http://geodesic.mathdoc.fr/item/DAN_1993_331_4_a8/